Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Chibisov Dmitrii Mikhailovich
(recent publications)
| by years | scientific publications | by types |



   2015
1. D. M. Chibisov, “Zakon bolshikh chisel Ya. Bernulli i usilennyi zakon bolshikh chisel”, TVP, 60:2 (2015), 408–410  mathnet  crossref  mathscinet  zmath  elib; D. M. Chibisov, “J. Bernoulli’s law of large numbers and the strong law of large numbers”, Theory Probab. Appl., 60:2 (2016), 318–319  crossref  mathscinet  zmath  isi  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017